# SDR B3O2004F00000

- Difficulty date: February 23, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003000
- Part serial: 20235
- Condition: Damaged
- Location: Main Rotor
- Part time: 933 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE RECEIVED FROM AEC WITH DAMAGE TO THE TRAILING EDGE OF THE NR 3 TRIM TAB.  TRIM TABS RESET AT AEC PRIOR TO RECEIPT AEC WO NR W0078958.  BLADE NOT ABLE TO FLY CORRECTLY ON TWO DIFFERENT AC.  REQUEST EVALUATION OF BLADE.
